Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Knee injury, used antibiotics, pus filled, redness. Why?

I felt running and hurt my knee. This was on thursday. I clean it, put some antibiotic and put a bandage. Next day I went to the beach and took off the bandage so it will breath plus somebody told me that salty water was good. Today the wound is fill with pus, the corners are very red and it hurts a lot. What should I do to clean it properly?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi ,
It seems like you had a simple wound initially which has worsened as of now, you can use any antiseptic solution to clean it and apply an antibiotic cream. As the wound has increased, you would probably need some oral antibiotics and pain killers along with proper cleaning. so i would recommend you to see a doctor who can assess the degree of infection and prescribe accordingly....
hope it helps..

Dr Geetika Paul
Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor